# SDR DXTA022220213849

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N504QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0041
- Aircraft time: 3,661 hours, 2,467 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE R AMBER CAS:  AIRCRAFT SAT IN SUB-FREEZING WEATHER ALL NIGHT PRIOR TO OUR DEPARTURE.  AMBER GEAR DISAGREE RIGHT CAS ILLUMINATED UPON GEAR RETRACTION AFTER TAKEOFF.  OBSERVED GRAY" X "OVER R [T2PL6D0082YZP].
